Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


experience of falling before sleep
Feb 22, 2000

Since I've started taking HIV meds (Combivir, Viramune), I've noticed that I have a sensation like I'm falling when I'm going to sleep. This has happened to me before, but it is much more frequent now. Could this be related to medication, is it stress, or what could cause this?

Thanks..

Response from Dr. Henry

It is possible that the Combivir or Viramune could be contributing to that sensation. Both penetrate into the central nervous system (which is good from the HIV perspective). How long have you been on those meds. Sometimes sensations like you describe diminish with time if they are drug related. Other medications and medical conditions could be playing a role too so you need to bring up with your doc. KH



Previous
CONFUSED ABOUT HIV MEDICATIONS
Next
lifestyle changes?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement